Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What can be the cause for hot sensation on the head and dizziness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 243 Questions
was laying in sensation on top of my head (not much pain), stood up, got dizzy, lightheaded, felt like i was going to faint. I have not eaten much today and took adderrall.
Posted Mon, 7 May 2012 in General Health
Answered by Dr. Sapan J. Pandya 55 minutes later

Thanks for your query.

There are many side-effects of ADDERRALL (Amphetamaine). Some of them are
fast, pounding, or uneven heartbeats; feeling light-headed, fainting; increased blood pressure (severe headache, blurred vision, trouble concentrating.

You may consult your doctor on the review of the dose of ADDERRALL

Get your Blood Pressure checked immediately. If Blood Pressure is high you may get an Electrogradiography (ECG) done.

For the above two tests you have to reach an ER.

Till then, you may tame some sweet liquid which has very little salt.Drink good amount of water.

Hope this answers your query.I am available for follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor